# SDR ASMF202011003

- Difficulty date: September 12, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 30,269 hours, 3,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Protector
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A DEFORMED EDGE PROTECTOR OF BULK CARGO ACCESS DOOR.  MAINTENANCE PERSONNEL PERFORMED A REVISION DETECTING DEFORMED EDGE PROTECTOR LOCATED ON FWD LOWER CORNER OF BULK CARGO ACCESS DOOR COUNTER FRAME CUTOUT.  SO THE EDGE PROTECTOR LOCATED ON FWD LOWER CORNER OF BULK CARGO DOOR P/N 478Z0561-19, MANUFACTURER BOEING COMPANY WAS REPLACED, IAW AMM DMC-B787-A-53-08-04-01A-520A/-720A-A, PARAGRAPH 1C (A) AND A UT-TT INSPECTION WAS PERFORMED, IAW B787 NDTM PART 4, 51-00-03, WITHOUT DISBONDS OR DAMAGES, ALL CORRECT.
